# SDR SWAA2013061017037

- Difficulty date: May 26, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE FLOOR TO SIDEWALL SUPPORT STRIP CORRODED BETWEEN BS 727B+13 TO BS 815, LBL 22.  REPAIRED STRIP IAW SRM.
